# SDR AUS20020435

- Difficulty date: April 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 13245
- Condition: Damaged
- Location: Engine
- Part time: 41,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE COULD NOT BE STARTED. BOROSCOPE INSPECTION SHOWED COMPRESSOR AND STATOR DAMAGE.
